# SDR P5CA2015081300089

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 6,282 hours, 1,701 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Actuator
- Condition: Leaking
- Location: Hpsov
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 HPSOV ACTUATOR LEAKAGE THUMB TEST FAIL IAW AMM 36-11-07-024-001 AND AMM 36-11-07-424-016.  REPLACED NR 2 ENGINE HPSOV IAW AMM 36-11-27-424-016, TEST CK NORMAL.
